Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 263, Number 1

All articles in this issue are freely accessible.

On a relation between $̃SL_{2}$ cusp forms and cusp forms on tube domains associated to orthogonal groups
S. Rallis and G. Schiffmann.
Trans. Amer. Math. Soc. 263 (1981), 1-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590410
Families of real and symmetric analytic functions
Yusuf Abu-Muhanna and Thomas H. MacGregor.
Trans. Amer. Math. Soc. 263 (1981), 59-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590411
On the prevalence of horseshoes
Lai Sang Young.
Trans. Amer. Math. Soc. 263 (1981), 75-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590412
Nonstandard analysis and lattice statistical mechanics: a variational principle
A. E. Hurd.
Trans. Amer. Math. Soc. 263 (1981), 89-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590413
Stationary logic and ordinals
D. G. Seese.
Trans. Amer. Math. Soc. 263 (1981), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590414
Subnormal operators, Toeplitz operators and spectral inclusion
Gerard E. Keough.
Trans. Amer. Math. Soc. 263 (1981), 125-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590415
A partition theorem for the infinite subtrees of a tree
Keith R. Milliken.
Trans. Amer. Math. Soc. 263 (1981), 137-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590416
Multivariate rearrangements and Banach function spaces with mixed norms
A. P. Blozinski.
Trans. Amer. Math. Soc. 263 (1981), 149-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590417
Fine convergence and admissible convergence for symmetric spaces of rank one
Adam Korányi and J. C. Taylor.
Trans. Amer. Math. Soc. 263 (1981), 169-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590418
On the Picard group of a continuous trace $C^{∗} $-algebra
Iain Raeburn.
Trans. Amer. Math. Soc. 263 (1981), 183-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590419
Holomorphic actions of $Sp(n,R)$ with noncompact isotropy groups
Hugo Rossi.
Trans. Amer. Math. Soc. 263 (1981), 207-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590420
Robinson’s consistency theorem in soft model theory
Daniele Mundici.
Trans. Amer. Math. Soc. 263 (1981), 231-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590421
Plane models for Riemann surfaces admitting certain half-canonical linear series. II
Robert D. M. Accola.
Trans. Amer. Math. Soc. 263 (1981), 243-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590422
Monotone decompositions of $𝜃_{n}$-continua
E. E. Grace and Eldon J. Vought.
Trans. Amer. Math. Soc. 263 (1981), 261-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590423